# SDR SWAA2015020536367

- Difficulty date: January 22, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 85,445 hours, 66,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXIT LIGHT INSIDE HARDWARE ASSEMBLY LOOSE.  REPAIRED LIGHT ASSEMBLY IAW AMM.
